... should stop my Prednisone for my R.A.? Why does not have this medication on the list of Dont's?
Im not sure exactally which question u want anwsered , however my experiance with this medication and I have been of for at least 12 yrs, is that if you continue long term it raises the risk to Osteoarthritis, one, two, if on high doses you will begin to have mood swings, Is not sure if everyone is the same in that high dose level, I was taking 80 and I put my foot in a wall, not one patiance bone in me, and three when you have been on this for along time you go off it incorrectly you can go into adrenalen Crisis, I did, its a huge huge feeling of , confusion for one then ... well i dont remember much. My days became turned around and then i thought that i was talking normal but my husband and grand child said I was talking kinda backwards, listless, and no energy, it's an Adrenal Steriod, and its euphoric, with no high though makes you feel great, I have tryed to go off this med 3 times in this last few years, every attempt has failed , my doctor now just said he gave me my last 100 pills, i hope it works because it not a feeling i want to go thru again.I to belive that once you have been on this playing the god, (doctor in the chair) he is risking my life as one could die if done wrong, because its running now you adrenal glands, I to have a thyroid problem and it to is parts in the adrenal area, and so i get double whammie, i suggest that you talk to the doctor about this and there is alot of info in this .com as well as the net to see the side effects, dont stop abruptlly though your looking for trouble then, good luck with this its not easy, and i dont want to discourage you ok, its best to stop, hoever im not , im 51 and want to feel good, i dont think its a weekend recovery its takes along time... Lori
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Suboxone - Iam weening from subs 4mgs per day down to 2mgs now for the last 10 days, my question is?
Posted 13 Jan 2010 • 1 answer
Posted 21 Jul 2011 • 2 answers
Posted 14 Apr 2012 • 5 answers
Posted 12 Oct 2012 • 4 answers
Posted 9 Sep 2013 • 3 answers